Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can my brothers chin rash be an alergic reaction

Premium Questions

doctor1 MD

side. I have attached an image of my chin rash. I dont know if its an ARS rash or a reaction ... pill course I developed a rash that is on my chin and above my top lip. The rash is characterized ...

doctor1 MD

every time when i begin to get hot i start stinging like im having an alergic reaction.Its like my body releases a ton of histamine when i get hot! its almost unberable at times.what may be the cause ...

doctor1 MD

report. Derm gave me a dx of eczema . No history of ANY skin problems except hormonol chin acne at times! Never had a rash EVER! Rashes on front of chest with strange red lines on arms that appear after I ...

doctor1 MD

a reaction to tramadol 50 mg 3-5 a day prescribed for pain associated with compressed discs and severe degenerative disc disease , forearms tremendously bad both sides top, rash under breasts , in a v shape on neck ...

doctor1 MD

medication . However, this is not stress , not an allergic reaction . I have been experiencing this sporadic bursts of very painful burning itchy rash like areas. It started on my wrists a few weeks ago ...

Public Forum Discussions

doctor1 MD

I Have Noticed That My Little Brother Jeffery Has a Rash on his Chin and little Red Dots on his ..., But Before He Had gotten that rash just The Other day Me and my family bought him This Medicine for His Cold ...

doctor1 MD

and down to my chin. At first i thought maybe just bad breakout, so I applied acne treatment gel, but it s been 3 days, and the condition has gotten worse. I m starting to think it might be an allergic reaction ...

doctor1 MD

in exactly the same place!!! Could it be some alergic reaction yo a bug bite? ...I have a rash in my arm that started about a month ago only as what i thought were mosquito bites ...

doctor1 MD

Hi, I think I may have a paracetamol allergy. I have a rash around my mouth and chin. I took one Dolo 650 day before yesterday in the afternoon. Yesterday morning, I woke up with the rash. It has ...

doctor1 MD

then, I sometimes got face rash after eating some tropical fruits or prepared food from grocery shops. Rash usually went away completely in 3-4 days. In late December, I got windburn on my upper cheeks area ...

doctor1 MD

My general practitioner, whom I visited today says that I am experiencing an alergic reaction to one of my meds. I have a mile rash on my torso. I am on vacation so will not be able to see my ...

doctor1 MD

I have had an server rash breakout all over my body especially in the injection site from getting facette injections in my cervical spine Tuesday afternoon. I believe it to be an alergic reaction ...

doctor1 MD

not tell me anything specific only that it could br an alergic reaction to something. ...I woke up with a rash that looks and kinda feels like a sunburn on my arms above my wrists ...

doctor1 MD

My brother in law has a rash over 75% of his body lasting about 6 days. It itches and his stomach is distended and hard. He has no appetite. The rash is a solid red with no pustulae. The dr is treating ...

doctor1 MD

I have broke out in a red, itchy, scaley rash on my face. It is under my nose on chin line and now ... t think of anything that could of caused an allergic reaction. Help today it is worse. I vacuumed my room ...

Mobile Questions and Answers

doctor1 MD

Please share a photograph of the affected area and rash.

doctor1 MD

These are rash. Visit doctor as it may be some infection.

doctor1 MD

It can be allergic reaction after any food or medication - if you known of any thing similar avoid taking it further, if its causing any symptoms, get some anti allergens cream for local appliance, if no help - dermatologist needs to examine and give needful treatment. good luck.